Jump to content
CrazyBoards.org

hannahthered

Member
  • Content Count

    3
  • Joined

  • Last visited

About hannahthered

  • Rank
    Member

Profile Information

  • Gender
    female
  1. Hi, I'm Hannah. I've had generalized anxiety and OCD all my life and developed major depressive disorder around 11 years old, but I was not properly diagnosed until I was 13. They've put me on lots of meds since then, most of which either didn't work or had shitty side effects. Around the time I was 14-15, I even had some psychotic features during my worst depressive episodes, and some of my medications were only making things worse. Now, at 16, things are at an all time low, and I came here to talk to some people who are in similar situations. My current medications are Pristiq (Desvenlafaxine) and Risperdal, with a Deplin supplement. Long story short, school sucks ass and it's making things worse. That's pretty much all from me. Hello, CB!
  2. I took Seroquel for a few weeks, and it made me more depressed than usual. My typical symptoms of depression worsened to the point that I cried just about every day. You could be going through a similar sort of situation. Serotonin syndrome is also a possible risk with Seroquel. What you're experiencing sounds a little bit to me like SS. (but I'm just a student, not a licensed professional, so I may be wrong) I would definitely talk to your psychiatrist about this.
  3. I'm currently on the lowest dose of Risperdal for severe OCD. Not long after I started taking it, I nearly fainted in class and had to go home for the day. The dizziness came on very quickly, and my vision started to turn black (to put it simply. The effect is hard to describe) I could hardly hear what people were saying, and the event lasted for a very short amount of time. I felt nauseous, and my stomach was in a lot of pain. Is this a common side effect of Risperdal (assuming it was caused by this particular drug)? If so, has anybody else had a similar experience with this medication?
×
×
  • Create New...